Pulmonary toxicity (PT) is emerging as a frequent and serious complication of sirolimus, a proliferation signal inhibitor (PSI) used in solid-organ transplantation. Everolimus is a more recently developed PSI with molecular structure very similar to that of sirolimus. Surprisingly, although experience with everolimus is increasing and becoming substantial, there remains very little information about everolimus-related PT. Herein we report 2 heart transplant recipients who developed a non-infectious pulmonary syndrome after everolimus treatment was started. Transbronchial pulmonary biopsy specimens showed typical interstitial pneumonitis, and everolimus discontinuation resulted in rapid clinical and radiological improvement. Although PT seems to be more common after sirolimus exposure, everolimus is by no means spared from this potentially lethal complication and should always be suspected in the relevant clinical setting.